Sux0rs

I am transitioning to the Cialis very, very poorly.

Feeling so ill from the side effects and I dunno how long I should be sticking to it before considering going back on the Viagra. I’ve only been on it for four days and I am just so sick every morning it seems — I am nauseous again, horribly headachey, I may lose my breakfast again, I’m achey all over, my nose is in fact all gunked up, I have bad tummy pains at night and I have a lowgrade fever again. The Hubbs wants me to stop taking it, but I’ve only been on it since Saturday… I can’t really stop taking it now, can I? I haven’t really given my body the chance to adjust to the meds but they make me feel so sick.

I called Hawt Doc’s nurses and left a message for them to see what they suggest I do. I’m only on half the prescribed dose, too. I can only imagine how much worse the side effects would be on a full dose… which I actually did for my first dose on Saturday and it gave me the worst headache I’ve ever had. I thought my head was either going to implode or explode from the pain. *sigh* Not cool.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s